# SDR TAMFAKE111

- Difficulty date: September 12, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N700W
- Make and model: Beech E18S
- Aircraft serial: BA54
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 12345
- Part serial: 321
- Condition: Inoperative
- Part time: 111 hours, 111 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST TEST TEST TEST TEST TEST TEST TEST
